# SDR MWEA98995

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118819
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED RIB ON LEADING EDGE OF VERTICAL STABILIZER AT STATION ZFS 49 62 LEFT SIDE.  MTC FABRICATED AND INSTALLED NEW RIB.
